# SDR UPS05843866

- Difficulty date: February 1, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71
- Aircraft serial: 45938
- Aircraft time: 66,167 hours, 27,140 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 56410165
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AND SPLICE CORRODED BEYOND LIMITS AT STA 1420 L34R-L36.  REMOVED SPLICE FTG AND CUT OUT CORRODED FRAME SECTION BETWEEN L36 AND L34R.  FAB REPLACMENT SPLICE FROM SHT 7075-0-.063 HEAT TREAT TO T6.  FAB FRAME SECTION FROM EXTR 2641520.  INSTALLED PARTS REF SRM 51-1-20D, 53-4-1 FIG 51, 51-3-2, 51-1-8, DWGS 2616545, S2537716, DPS7.00-1.
